# SDR CA001103009

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 182G
- Aircraft time: 7,787 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C50
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 1101912
- Condition: Failed
- Location: Electrical
- Stage of operation: IN
- How discovered: C
- Nature of condition: H, L
- Precautionary procedure: K

## Discrepancy

(CAN) 4 GENERATORS WERE TRIED ON THIS AIRCRAFT OVER A PERIOD OF 15 - 18 MONTHS, THE END RESULT WAS INSTALLING AN ALTERNATOR KIT, AS THE COMPANY OVERHAULED THE GENERATOR WAS DOING SUBSTANDARD WORK.
